Medical Disorders
Resources
Basic InformationLookupsLatest NewsQuestions and AnswersLinksBook Reviews
Related Topics

Cancer
Men's Health
Women's Health
Heart Disease

Ask Dr. SchwartzAsk Dr. Schwartz:
Psychotherapy and Mental Health questions

What is Wrong With Me

Wed, Aug 5th 2009

I was diagnosed 2 1/2 years ago with a pituatary tumor. I am on Bromocriptine to hopefully help shrink it. However, I have some things going on with me that I'm not sure what is causing it. I have trance-like episodes where I'm unable to focus on what is going on even though I'm paying attention. Many times I feel like I can't hold my eyes open even though I'm not sleepy. I just feel like they are weighted and I have no control. I can't remember things that I just discussed with people. I have night sweats and very "real" dreams (most of which are horrible). My eyes and nose run constantly. I can't sleep when I should be sleeping. Then, I never wake feeling refreshed. I have cold-hot flashes and am very irritable with my family and sometimes friends. My patience (even though I am known for being patient) has lately been very thin, if I have any. I know that these are alot of symptoms, but I'm at a breaking point. I can't hardly stand to be around myself. Anything that you can tell me will be a great help. Thank You for your time!

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
  • Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.